Pacific Journal of Mathematics

Similarities involving normal operators on Hilbert space.

Mary R. Embry

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 331-336.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971627

Mathematical Reviews number (MathSciNet)
MR0291852

Zentralblatt MATH identifier
0204.15902

Subjects
Primary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)
Secondary: 47A99: None of the above, but in this section

Citation

Embry, Mary R. Similarities involving normal operators on Hilbert space. Pacific J. Math. 35 (1970), no. 2, 331--336. https://projecteuclid.org/euclid.pjm/1102971627


Export citation

References

  • [1] W. A. Beck and C. R. Putnam, A note on normal operators and their adjonts, J. London Math. Soc. 31 (1956), 213-216.
  • [2] S. K. Berberian, A note on operators unitarilyequivalentto their adjoints,J. London Math. Soc. 37 (1962), 403-404.
  • [3] S. K. Berberian,The numericalrange of a normal operator, Duke Math. J. 31 (1964), 479-483.
  • [4] A. Brown, On a class of operators, Proc. Amer. Math. Soc. 4 (1953), 723-728.
  • [5] M. R. Embry, Conditions implyingnormalityin Hilbert space, Pacific. J. Math. 18 (1966), 457-460.
  • [6] M. R. Embry, nth roots of operators, Proc. Amer. Math. Soc. 19 (1968), 63-68.
  • [7] B. Fuglede, A commutativitytheorem for normal operators, Proc. Nat. Acad. Sci. 36 (1950), 35-40.
  • [8] P. R. Halmos, Commutativityand spectral properties of normal operators, Acta Szeged 12 (1950), 153-156.
  • [9] C. A. McCarthy, On a theorem of Beck and Putnam, J. London Math. Soc. 39 (1964), 288-290.
  • [10] C. R. Putnam, On normal operators in Hilbert space, Amer. J. Math. 73 (1951), 357-362.
  • [11] C. R. Putnam, On the spectra of commutators, Proc. Amer. Math. Soc. 5 (1954), 929- 931.
  • [12] C. R. Putnam, On square roots of normal operators, Proc. Amer. Math. Soc. 8 (1957) 768-769.
  • [13] J. P. Williams, Operators similar to their adjoints,Proc. Amer. Math. Soc. 20. (1969), 121-123.